# SDR DXTA200807213189

- Difficulty date: July 19, 2008
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Aircraft time: 11,751 hours, 9,442 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Worn
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FLAP HANDLE WOULD NOT MOVE IN ORDER TO RETRACT.  THE FLAP HANDLE WOULD NOT MOVE IN ORDER TO EXTEND FLAPS EITHER. FLAPS ARE STUCK AT 7 DEGREES. REMOVED THE FLAP HANDLE KNOB AND STUD THREAD.  INSTALLED NEW FLAP HANDLE STUD THREAD AND NEW KNOB.  OPS CHECK, FLAP HANDLE.  CHECK GOOD.  IAW MM CH 76-11-01.  SQK 13 - INSPECTED THE FLAP HANDLE ASSY AND FOUND FLAP HANDLE KNOB AND STUD THREADS ARE WORN/ STRIPPED.  REMOVED EL PANELS FOR ACCESS TO FLAP HANDLE ASSY.  REMOVED FLAP HANDLE AND STUD THREAD AND SPRING.  INSTALLED NEW HANDLE KNOB.  REINSTALLED EL PANEL AND OPS CHECK ELD PANEL.  CHECK GOOD. RAN AIR.  CONTINUED AND OPERATIONAL FLAP HANDLE. CHECK GOOD. IAW  MM 25-11-01.  KNOB PN  0813526-8,   STUD-FLAP PRESELECT P/N 5565812-8.
